RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 254, Number 6, Pages 1318–1321 (Mi dan43986)  

This article is cited in 14 scientific papers (total in 14 papers)

MATHEMATICS

Simple pursuit-evasion on a compactum

R. P. Ivanov


Full text: PDF file (574 kB)

Bibliographic databases:
UDC: 517
Presented: Л. С. Понтрягин
Received: 03.06.1980

Citation: R. P. Ivanov, “Simple pursuit-evasion on a compactum”, Dokl. Akad. Nauk SSSR, 254:6 (1980), 1318–1321

Citation in format AMSBIB
\Bibitem{Iva80}
\by R.~P.~Ivanov
\paper Simple pursuit-evasion on a compactum
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 254
\issue 6
\pages 1318--1321
\mathnet{http://mi.mathnet.ru/dan43986}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0592499}
\zmath{https://zbmath.org/?q=an:0461.90097}


Linking options:
  • http://mi.mathnet.ru/eng/dan43986
  • http://mi.mathnet.ru/eng/dan/v254/i6/p1318

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Yu. Satimov, B. B. Rikhsiev, A. A. Khamdamov, “On a pursuit problem for $n$-person linear differential and discrete games with integral constraints”, Math. USSR-Sb., 46:4 (1983), 459–471  mathnet  crossref  mathscinet  zmath
    2. G. I. Ibragimov, “A Game Problem on a Closed Convex Set”, Siberian Adv. Math., 12:3 (2002), 16–31  mathnet  mathscinet  zmath
    3. L. S. Chirkova, “Ubeganie v odnoi zadache o «myagkoi poimke»”, Izv. IMI UdGU, 2004, no. 2(30), 97–106  mathnet
    4. A. Sh. Kuchkarov, “A Simple Pursuit–Evasion Problem on a Ball of a Riemannian Manifold”, Math. Notes, 85:2 (2009), 190–197  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. I. N. Shuravina, “Ob odnoi zadache ukloneniya v konuse”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2009, no. 2, 13–16  mathnet
    6. A. S. Bannikov, “Ob odnoi zadache prostogo presledovaniya”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2009, no. 3, 3–11  mathnet
    7. Nikolay N. Petrov, “To the non-stationary problem of the group pursuit with phase restrictions”, Autom. Remote Control, 75:8 (2014), 1525–1531  mathnet  crossref
    8. Atamurat Sh. Kuchkarov, Gafurjan I. Ibragimov, “An Analogue of the ${\pi}$-strategy in Pursuit and Evasion Differential Games with many Pursuers on a Surface”, Contributions to Game Theory and Management, 3 (2010), 247–256  mathnet
    9. A. S. Bannikov, N. N. Petrov, “On a nonstationary problem of group pursuit”, Proc. Steklov Inst. Math. (Suppl.), 271, suppl. 1 (2010), S41–S52  mathnet  crossref  isi  elib
    10. D. V. Sakharov, “O dvukh differentsialnykh igrakh prostogo gruppovogo presledovaniya”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2012, no. 1, 50–59  mathnet
    11. N. N. Petrov, K. A. Schelchkov, “K zadache Chernousko”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2012, no. 4, 62–67  mathnet
    12. A. Sh. Kuchkarov, “On a differential game with integral and phase constraints”, Autom. Remote Control, 74:1 (2013), 12–25  mathnet  crossref  isi
    13. A. S. Bannikov, “Nekotorye nestatsionarnye zadachi gruppovogo presledovaniya”, Izv. IMI UdGU, 2013, no. 1(41), 3–46  mathnet
    14. N. N. Petrov, K. A. Schelchkov, “O vzaimosvyazi dvukh lineinykh statsionarnykh zadach ukloneniya so mnogimi ubegayuschimi”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2014, no. 3, 52–58  mathnet
  • Number of views:
    This page:48
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020